I'm currently on 150mg of sertraline. I'm 17 and I have severe anxiety. Recently I've been getting a lot of convulsions mostly in my stomach/chest area. It feels like I'm shaking because I'm cold but only in my stomach region. I also feel like it's hard to breath and no matter how deep I breath I don't feel satisfied. I've also been getting a lot of stomach cramps and indigestion and bowel problems which have got worse over time, could that be IBS? I'm having a constant battle in my mind because I don't know whether these tablets are helping or I actually have IBS or I have something else or I'm never going to get better. I'm scared and I'm starting to lose hope :(
Side Effects.. Stop meds or will they pass?
- 24 Mar 2015 by aaron182
- 25 Mar 2015
- depression, irritable bowel syndrome, anxiety, obsessive compulsive disorder, panic disorder, generalized anxiety disorder, sertraline, side effect, anxiety and stress, convulsion, stomach, dyspnea, chest
Stopping is the most common mistake people make, most Drs don;t warn their patients that they may actually feel worse before they feel better, it's just the way these meds work. Stay with it, keep your Dr in the loop, beware as turning to the Internet, which is loaded with subjective, unfounded experiences that may differ from yours can easily cause you more anxiety. Tell your Dr about this and solidify that relationship, or find a Dr you do trust. Hang in there, it gets better.
Do you suffer with depression with the panic disorder? Or is it just panic disorder? That is the problem I had for years. In my case I have panic disorder with agoraphobia, the doctor I was seeing at the time kept telling me I was depressed, in turn they will medicate you for something that you don't have. I was prescribed a ton of anti depressants, all of them made my condition worse, finally I found a doctor that would listen to me took me off all the unnecessary medication for the depression that I did not have and Rx'd me a medication for panic disorder, I have been on the same med for about 6 years now and everything is fine, I really hope you get everything situated.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2016 • 4 answers
Posted 18 May 2017 • 1 answer
Posted 29 Jul 2017 • 3 answers
Posted 2 Oct 2017 • 2 answers
Posted 1 day 10 hours ago • 2 answers